# SDR FDEA200902170560

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: A579655860000
- Condition: Broken
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 636 BB LEFT AND RIGHT AFT ATTACH BRACKETS, SAFETY WIRE ATTACH POINTS ARE BROKEN.  COMPLIED WITH E.A. 6-5750-127916.
